REAL

Asymptotic integration of singularly perturbed linear systems of differential-algebraic equations

Samusenko, Petro (2016) Asymptotic integration of singularly perturbed linear systems of differential-algebraic equations. Miskolc Mathematical Notes, 17 (2). pp. 1033-1047. ISSN 1787-2405 (print), 1787-2413 (online)

[img]
Preview
Text
1843.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Dec 2017 06:53
Last Modified: 21 Dec 2017 06:53
URI: http://real.mtak.hu/id/eprint/71484

Actions (login required)

Edit Item Edit Item